# SDR SWIA2020021448459

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 PREVIOUS REPAIR IS CRACKED AND HAS A BROKEN-OFF RIVIT HEAD ALONG THE UPPER AFT SIDE JUST O/B OF RBL 9, IN THE CABIN BELOW THE FLOOR.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED CRACKED REPAIR ANGLE IAW BOMBARDIER GREO.
